# SDR SWAA2015070841589

- Difficulty date: June 15, 2015
- Submitted: July 8, 2015
- Operation: Air carrier
- Aircraft: N948AT
- Make and model: Boeing 717-200
- Aircraft serial: 55011
- Aircraft time: 42,478 hours, 28,726 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: 6561374
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAPEZOID INBD UPPER FITTING SUPPORT CORRODED.  R & R SUPPORT IAW SRM.
